Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 11

All articles in this issue are freely accessible.

Deformations of finite conformal energy: Boundary behavior and limit theorems
Tadeusz Iwaniec and Jani Onninen.
Trans. Amer. Math. Soc. 363 (2011), 5605-5648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817402
Invariant conformal metrics on $\mathbb{S}^{n}$
José M. Espinar.
Trans. Amer. Math. Soc. 363 (2011), 5649-5661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817403
Bifurcation from codimension one relative homoclinic cycles
Ale Jan Homburg, Alice C. Jukes, Jürgen Knobloch and Jeroen S.W. Lamb.
Trans. Amer. Math. Soc. 363 (2011), 5663-5701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817404
On Mori’s theorem for quasiconformal maps in the $n$-space
B. A. Bhayo and M. Vuorinen.
Trans. Amer. Math. Soc. 363 (2011), 5703-5719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817405
Normality and repelling periodic points
Jianming Chang and Lawrence Zalcman.
Trans. Amer. Math. Soc. 363 (2011), 5721-5744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817406
Mean curvature flow of the graphs of maps between compact manifolds
Kuo-Wei Lee and Yng-Ing Lee.
Trans. Amer. Math. Soc. 363 (2011), 5745-5759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817407
On the holomorphic closure dimension of real analytic sets
Janusz Adamus and Rasul Shafikov.
Trans. Amer. Math. Soc. 363 (2011), 5761-5772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817408
On the real multidimensional rational $K$-moment problem
Jaka Cimprič, Murray Marshall and Tim Netzer.
Trans. Amer. Math. Soc. 363 (2011), 5773-5788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817409
Convenient categories of smooth spaces
John C. Baez and Alexander E. Hoffnung.
Trans. Amer. Math. Soc. 363 (2011), 5789-5825
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2817410
Inner and outer inequalities with applications to approximation properties
Eve Oja.
Trans. Amer. Math. Soc. 363 (2011), 5827-5846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817411
Labeled trees and localized automorphisms of the Cuntz algebras
Roberto Conti and Wojciech Szymański.
Trans. Amer. Math. Soc. 363 (2011), 5847-5870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817412
The Dirichlet problem for the convex envelope
Adam M. Oberman and Luis Silvestre.
Trans. Amer. Math. Soc. 363 (2011), 5871-5886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817413
Automorphisms of $\mathbb{A}^{1}$-fibered affine surfaces
Jérémy Blanc and Adrien Dubouloz.
Trans. Amer. Math. Soc. 363 (2011), 5887-5924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817414
Test ideals in non-$\mathbb{Q}$-Gorenstein rings
Karl Schwede.
Trans. Amer. Math. Soc. 363 (2011), 5925-5941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817415
Higher bivariant Chow groups and motivic filtrations
Abhishek Banerjee.
Trans. Amer. Math. Soc. 363 (2011), 5943-5969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817416
Reflection subgroups of finite and affine Weyl groups
M. J. Dyer and G. I. Lehrer.
Trans. Amer. Math. Soc. 363 (2011), 5971-6005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817417
Constructions for infinitesimal group schemes
Eric M. Friedlander and Julia Pevtsova.
Trans. Amer. Math. Soc. 363 (2011), 6007-6061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817418
$k$-Parabolic subspace arrangements
Hélène Barcelo, Christopher Severs and Jacob A. White.
Trans. Amer. Math. Soc. 363 (2011), 6063-6083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817419
Asymptotic behavior for a semilinear second order evolution equation
Chunyou Sun, Lu Yang and Jinqiao Duan.
Trans. Amer. Math. Soc. 363 (2011), 6085-6109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817420
Root polytopes, triangulations, and the subdivision algebra, II
Karola Mészáros.
Trans. Amer. Math. Soc. 363 (2011), 6111-6141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817421
On generalized Whitehead products
Brayton Gray.
Trans. Amer. Math. Soc. 363 (2011), 6143-6158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817422
American Mathematical Society